| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Bilge Peker, Selin (Inag) Cenberci
      On the equations y^2-10x^2=9 and z^2-17x^2=16
      International Mathematical Forum, Vol. 12, 2017, no. 15, 715-720
      https://doi.org/10.12988/imf.2017.7651

Copyright © 2017 Bilge Peker and Selin (Inag) Cenberci. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines